MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE MODERATE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542913
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deflation.Concomitant medical products: (right) 350cc mentor siltex contour profile moderate saline catalog: 3542913 lot: 5858159 sn: (b)(4).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient who underwent breast augmentation revision with two 350cc mentor siltex contour profile moderate saline breast prostheses, suffered left breast deflation, post-operatively.As a result, the patient underwent implant explantation on (b)(6) 2020.
 
Additional Manufacturer Narrative
On 2/6/2020, the mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2020, the product investigation was completed.A manufacturing record evaluation (mre) was performed for the complaint device.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Device investigation summary: during visual inspection of the device no apparent damage could be observed.Leak testing revealed there was leakage from the valve.The analysis was¿unable to determine the root cause for the leaking valve.Excessive manipulation may have caused the valve leak.The ifu states ¿not to manipulate (i.E., squeeze) the valve excessively, which may cause valve leakage¿.However, this cannot be conclusively determined.The manufacturing records were reviewed, and the manufacturing criteria were met prior to the release of this lot.The second product received (product code 3542913 and lot number 5858159) is a concomitant device, therefore no further analysis is required.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE MODERATE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9640144
Report Number1645337-2020-01488
Device Sequence Number19524918
Product Code FWM
UDI-Device Identifier00081317001874
UDI-Public00081317001874
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2012
Device Model Number3542913
Device Catalogue Number3542913
Device Lot Number5858159
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer02/06/2020
02/24/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date02/07/2020
02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR